Seguir
Alfredo Deaño
Alfredo Deaño
Departamento de Matemáticas, Universidad Carlos III de Madrid
Dirección de correo verificada de uc3m.es - Página principal
Título
Citado por
Citado por
Año
Computing highly oscillatory integrals
A Deaño, D Huybrechs, A Iserles
Society for Industrial and Applied Mathematics, 2017
1032017
Complex Gaussian quadrature of oscillatory integrals
A Deano, D Huybrechs
Numerische Mathematik 112, 197-219, 2009
742009
Asymptotic zero distribution of complex orthogonal polynomials associated with Gaussian quadrature
A Deaño, D Huybrechs, ABJ Kuijlaars
Journal of Approximation Theory 162 (12), 2202-2224, 2010
462010
On second-order differential equations with highly oscillatory forcing terms
M Condon, A Deano, A Iserles
Proceedings of the Royal Society A: Mathematical, Physical and Engineering …, 2010
432010
On highly oscillatory problems arising in electronic engineering
M Condon, A Deaño, A Iserles
ESAIM: Mathematical Modelling and Numerical Analysis 43 (4), 785-804, 2009
432009
Topological expansion in the cubic random matrix model
PM Bleher, A Deano
International Mathematics Research Notices 2013 (12), 2699-2755, 2013
392013
A Gaussian quadrature rule for oscillatory integrals on a bounded interval
A Asheim, A Deaño, D Huybrechs, H Wang
arXiv preprint arXiv:1212.1293, 2012
332012
On systems of differential equations with extrinsic oscillation
M Condon, A Deano, A Iserles
Discrete and Continuous Dynamical Systems (DCDS-A) 28 (4), 1345-1367, 2010
282010
New inequalities from classical Sturm theorems
A Deaño, A Gil, J Segura
Journal of Approximation Theory 131 (2), 208-230, 2004
272004
Characteristic polynomials of complex random matrices and Painlevé transcendents
A Deaño, N Simm
International Mathematics Research Notices 2022 (1), 210-264, 2022
252022
Painlevé I double scaling limit in the cubic random matrix model
P Bleher, A Deano
Random Matrices: Theory and Applications 5 (02), 1650004, 2016
242016
Strong and ratio asymptotics for Laguerre polynomials revisited
A Deano, EJ Huertas, F Marcellán
Journal of Mathematical Analysis and Applications 403 (2), 477-486, 2013
242013
Large degree asymptotics of orthogonal polynomials with respect to an oscillatory weight on a bounded interval
A Deaño
Journal of Approximation Theory 186, 33-63, 2014
212014
On numerical methods for highly oscillatory problems in circuit simulation
M Condon, A Deano, A Iserles, K Maczyński, T Xu
COMPEL-The international journal for computation and mathematics in …, 2009
192009
Transitory minimal solutions of hypergeometric recursions and pseudoconvergence of associated continued fractions
A Deaño, J Segura
Mathematics of Computation 76 (258), 879-901, 2007
192007
Asymptotics for Hankel determinants associated to a Hermite weight with a varying discontinuity
C Charlier, A Deaño
SIGMA. Symmetry, Integrability and Geometry: Methods and Applications 14, 018, 2018
162018
Topological expansion in the complex cubic log–gas model: one-cut case
P Bleher, A Deaño, M Yattselev
Journal of Statistical Physics 166, 784-827, 2017
162017
On the probability of positive-definiteness in the gGUE via semi-classical Laguerre polynomials
A Deaño, NJ Simm
Journal of Approximation Theory 220, 44-59, 2017
122017
Efficient computation of delay differential equations with highly oscillatory terms
M Condon, A Deano, A Iserles, K Kropielnicka
ESAIM: Mathematical Modelling and Numerical Analysis 46 (6), 1407-1420, 2012
122012
Analytical and numerical aspects of a generalization of the complementary error function
A Deano, NM Temme
Applied Mathematics and computation 216 (12), 3680-3693, 2010
122010
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20